# SDR SWAA2022021508332

- Difficulty date: June 20, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222DF FWD OTBD CORNER IS DELAMINATED. / UPON EVALUATION NOTED DELAMAINTATION ON FWD OTBD ANDINBD CORNER'S REPAIRED PER B737 SRM 53-00-50-27-7.
